# SDR 2A6R2024101771703

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N935AC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 9,580 hours, 40,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1011211
- Condition: Corroded
- Location: Zone 100
- Part time: 9,580 hours, 40,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FRAME 1 HAS EXTENSIVE CORROSION ON THE LOWER FLANGE OF THE FRAME ON THE LEFT AND RIGHT SIDE AS WELL AS CORROSION IN THE WEB OF THE FRAME.
